Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 71, NWS Norman, OK

May 16, 2015Jackson County, Kiowa County, Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at May 16, 2015, 5:59 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 5:59 PM CDT (22:59 UTC)
Expired
May 16, 2015, 6:30 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
2.5 in

Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK

What was reported inside it

TimeReportWhereRemark
May 16, 6:33 PM CDTTSTM WND DMGW Tipton, OKPOWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 12:58 PM CDTTornado WatchSPC6 hr
May 16, 4:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WFUS54 KOUN 162259
TOROUN
OKC065-075-141-162330-
/O.NEW.KOUN.TO.W.0071.150516T2259Z-150516T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 630 PM CDT
    
* AT 558 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
  NEAR HUMPHREYS...MOVING NORTHEAST AT 30 MPH.

  THIS IS A PARTICULARLY DANGEROUS SITUATION. 

  HAZARD...DAMAGING TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS 
           MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE 
           HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
           HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
           DESTRUCTION IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...MANITOU...HEADRICK...HUMPHREYS AND HESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...AN EXTREMELY DANGEROUS AND POTENTIALLY DEADLY TORNADO IS
DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO A STORM
SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3445 9929 3454 9933 3470 9898 3443 9897
TIME...MOT...LOC 2258Z 243DEG 27KT 3450 9923 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN

$$

30
1 follow-up statement
251 
WWUS54 KOUN 162314
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT SAT MAY 16 2015

OKC065-075-141-162330-
/O.CON.KOUN.TO.W.0071.000000T0000Z-150516T2330Z/
JACKSON OK-TILLMAN OK-KIOWA OK-
614 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL JACKSON...NORTHWESTERN TILLMAN AND SOUTH CENTRAL KIOWA
COUNTIES...
    
AT 614 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
NEAR TIPTON...MOVING NORTHEAST AT 30 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
         DESTRUCTION IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
TIPTON AND HEADRICK. 

LAT...LON 3450 9917 3461 9918 3470 9898 3449 9899
TIME...MOT...LOC 2314Z 239DEG 24KT 3455 9912 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 4:21 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 16, 4:21 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT SAT MAY 16 2015

.DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-171700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF
OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE
THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO
DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA
CITY...LAWTON...ENID...AND WEATHERFORD AREAS.

EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT
RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT.

TIMING...
BEFORE MIDNIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN
OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME
WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS
UP TO 70 MPH AS THE PRIMARY HAZARDS.

BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS
THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST
AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING
HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG
TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE
CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND
TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 5:06 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 E QUANAH              34.30N 99.72W
05/16/2015  E2.50 INCH       HARDEMAN           TX   TRAINED SPOTTER

0505 PM     HAIL             1 E QUANAH              34.30N 99.72W
05/16/2015  E1.75 INCH       HARDEMAN           TX   STORM CHASER

&&

JPIKE
Local storm report, May 16, 5:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 E QUANAH              34.30N 99.72W
05/16/2015  E80 MPH          HARDEMAN           TX   STORM CHASER

0457 PM     HAIL             QUANAH                  34.30N 99.74W
05/16/2015  E2.75 INCH       HARDEMAN           TX   AMATEUR RADIO

&&

JPIKE
Local storm report, May 16, 5:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             8 S QUANAH              34.18N 99.74W
05/16/2015  E2.75 INCH       HARDEMAN           TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 16, 5:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     DUKE                    34.66N 99.57W
05/16/2015  E65 MPH          JACKSON            OK   PUBLIC

&&

JPIKE
Local storm report, May 16, 5:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          3 NW ODELL              34.38N 99.45W
05/16/2015                   WILBARGER          TX   PUBLIC

0535 PM     TSTM WND DMG     5 N ODELL               34.42N 99.42W
05/16/2015                   JACKSON            OK   STORM CHASER

            SHED DESTROYED

&&

JPIKE
Local storm report, May 16, 5:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TORNADO          2 E ELK CITY            35.41N 99.38W
05/16/2015                   BECKHAM            OK   FIRE DEPT/RESCUE

            I40 AT MILE MARKER 41

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:31 AM CDTSpecial Weather StatementOUNHarper29 min
May 16, 3:37 AM CDTSpecial Weather StatementOUNHarmon23 min
May 16, 4:01 AM CDTSpecial Weather StatementOUNBeckham, Greer29 min
May 16, 4:04 AM CDTSpecial Weather StatementOUNEllis, Harper, Woodward26 min
May 16, 4:27 AM CDTSpecial Weather StatementOUNWoods, Woodward33 min
May 16, 4:30 AM CDTSpecial Weather StatementOUNRoger Mills30 min
May 16, 5:02 AM CDTSpecial Weather StatementOUNDewey, Woods, Woodward28 min
May 16, 8:28 AM CDTRiver Flood WarningOUNAtoka, Bryan4 days
May 16, 9:41 AM CDTRiver Flood WarningOUNPottawatomie, Seminole48 hr
May 16, 10:37 AM CDTSpecial Weather StatementOUNRoger Mills23 min
May 16, 10:59 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills31 min
May 16, 11:26 AM CDTSpecial Weather StatementOUNAlfalfa34 min
May 16, 11:28 AM CDTAreal Flood AdvisoryOUNBeckham, Dewey, Ellis, Harper, Roger Mills, Woodward2 hr
May 16, 11:31 AM CDTSpecial Weather StatementOUNRoger Mills29 min
May 16, 11:36 AM CDTSpecial Weather StatementOUNWoodward24 min
May 16, 11:59 AM CDTSpecial Weather StatementOUNDewey31 min
May 16, 12:00 PM CDTSpecial Weather StatementOUNWoodward30 min
May 16, 12:30 PM CDTSpecial Weather StatementOUNDewey45 min
May 16, 12:32 PM CDTSpecial Weather StatementOUNWoods28 min
May 16, 1:01 PM CDTSpecial Weather StatementOUNWoods29 min
May 16, 1:17 PM CDTSpecial Weather StatementOUNMajor28 min
May 16, 1:31 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 16, 1:47 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 16, 2:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 16, 2:42 PM CDTSpecial Weather StatementOUNGrant33 min
May 16, 3:05 PM CDTSpecial Weather StatementOUNBeckham25 min
May 16, 3:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 16, 4:11 PM CDTSpecial Weather StatementOUNWoods34 min
May 16, 4:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills45 min
May 16, 4:25 PM CDTSpecial Weather StatementOUNHarmon35 min
May 16, 4:28 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
May 16, 4:30 PM CDTSpecial Weather StatementOUNEllis, Woodward30 min
May 16, 4:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
May 16, 4:52 PM CDTTornado WarningOUNBeckham23 min
May 16, 4:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita47 min
May 16, 5:04 PM CDTSpecial Weather StatementOUNWoodward26 min
May 16, 5:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
May 16, 5:13 PM CDTTornado WarningOUNBeckham32 min
May 16, 5:20 PM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward40 min
May 16, 5:25 PM CDTTornado WarningOUNJackson, Tillman35 min
May 16, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita45 min
May 16, 5:41 PM CDTTornado WarningOUNBeckham, Custer, Washita34 min
May 16, 5:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods44 min
May 16, 5:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills36 min
May 16, 6:12 PM CDTTornado WarningOUNMajor33 min
May 16, 6:13 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 16, 6:18 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 16, 6:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Washita26 min
May 16, 6:27 PM CDTTornado WarningOUNComanche, Kiowa, Tillman33 min
May 16, 6:35 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman2 hr
May 16, 6:38 PM CDTTornado WarningOUNAlfalfa, Major37 min
May 16, 6:48 PM CDTSpecial Weather StatementOUNBlaine, Kiowa27 min
May 16, 6:50 PM CDTTornado WarningOUNTillman25 min
May 16, 6:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman48 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.